DONES Day Expo Osaka 2025

Report of Contributions

Contribution ID: 1 Type: not specified

Governmental Authorities Welcome

Monday 12 May 2025 10:00 (30 minutes)

- H.E. Mr. Íñigo DE PALACIO Ambassador of Spain in Japan
- Mr. Radovan FUCHS Minister Ministry of Science, Education and Youth of Croatia
- Ms. FERNANDEZ DE LA PUENTE EU Representative
- Mr. Takashi KIYOURA Deputy Director-General Research and Development Bureau Ministry of Education, Culture, Sports, Science and Technology
- Ms. Eva ORTEGA Secretary General of Research Ministry of Science, Innovation and Universities

Session Classification: Part I

Contribution ID: 2 Type: not specified

Keynote address

Monday 12 May 2025 10:30 (40 minutes)

- "Spain-Japan collaboration in Research Infrastructures"
- "Fusion Energy and Fusion Neutron Source"
- "The DONES Programme: a challenge and an opportunity"

Presenters: Ms FIGUEROA, Inmaculada (Vice Director General. Spanish Ministry of Science, Innovation and Universities); Mr TAKENAGA, Hidenobu (Deputy Executive Director, QST); Mr IBARRA, Ángel (Director, IFMIF DONES)

Session Classification: Part I

Contribution ID: 3 Type: not specified

Opening remarks

Monday 12 May 2025 11:30 (10 minutes)

Presenters: Ms PÉREZ, Merced (Asia-Pacific region Offcier, Foreign Technology Action CDTI); Mr YAMADA, Yasuhide (Director, Head of Planning Department, Japan Fusion Energy Council (J-Fusion))

Session Classification: Part II "Japan-Spain DONES Technology Workshop"

Networking lunch

Contribution ID: 6 Type: not specified

Networking lunch

Monday 12 May 2025 14:00 (1h 30m)

May 15, 2025

Contribution ID: 7 Type: **not specified**

Biz matching meetings

Monday 12 May 2025 15:30 (2 hours)

May 15, 2025

Contribution ID: 8 Type: **not specified**

Signing Ceremony and photo

Monday 12 May 2025 11:10 (15 minutes)

Memorandum of Cooperation between the Ministry of Education, Culture, Sports, Science and Technology of Japan and the Ministry of Science, Innovation and Universities of the Kingdom of Spain regarding collaboration on the development of the DONES Programme (tbc)

Presenters: Ms ORTEGA, Eva (Secretary General of Research, Ministry of Science, Innovation and Universities); Mr NONAKA, Atsushi (Vice-Minister, Ministry of Education, Culture, Sports, Science and Technology)

Session Classification: Part I

Contribution ID: 9 Type: not specified

☑ Solid, Liquid and Gas Management of Radioactive Materials (hardware and engineering)

Monday 12 May 2025 11:50 (20 minutes)

- "Solid, Liquid and Gas Management of Radioactive Materials"
- "Our company's innovation in liquid metals"

Presenters: Ms DOMÍNGUEZ, Mª Teresa (Nuclear New Build and Advance Projects Director. Empresarios Agrupados Internacional, S.A.); Mr TAKAHASHI, Mitsutoshi (President & Representative Sukegawa Electric Co., Ltd)

Session Classification: Part II

Contribution ID: 10 Type: not specified

☒ Hot Cells (hardware and engineering)

Monday 12 May 2025 12:10 (20 minutes)

- "Exploring Hot Cells. IDOM's expertise, challenges and opportunities".
- "Experience in the field of fusion energy facilities"

Presenters: Mr MOYA, Daniel (Reliability & Risk Analysis Engineer - Nuclear Services. IDOM Consulting, Engineering, Architecture, S.A.U.); Mr ASADA, Motoyuki (Deputy Director Institute of Technology, Shimizu Corporation)

Session Classification: Part II

Contribution ID: 11 Type: not specified

図 Remote Handling

Monday 12 May 2025 12:30 (20 minutes)

- "CT Engineering Group: Remote Handling"
- "The Contribution with The World's Supreme Radiation Resistant Lubricants to Fusion and Remote Handling"

Presenters: Mr HERNANZ, Daniel (Director Electronics, RF & Software Development CT Ingenieros AAI, S.L.); Mr HAYASHI, Yoshikazu (Manager / Advanced Specialist of The Radiation Resistant Lubricants, R&D Department, Moresco Corporation)

Session Classification: Part II

Contribution ID: 12 Type: not specified

☑ Diagnostics and Control (hardware and software)

Monday 12 May 2025 12:50 (20 minutes)

• "From Challenges to Opportunities: Procon Systems in the Big Science Market"

Presenter: Mr MARCHANTE, Daniel (Business Unit Manager Science and Digital Industry. Procon

Systems, S.A.)

Session Classification: Part II

Contribution ID: 13 Type: not specified

Mechatronics, Cryogenics and Vacuum

Monday 12 May 2025 13:10 (20 minutes)

- "Hadron accelerators: Mechatronics, cryogenics and vacuum @AVS"
- "Mechatronics, Cryogenics and Vacuum @KF"

Presenters: Mr CARRERA, Miguel Angel (CEO. AVS Added Value Industrial Engineering Solutions S.L.U.); Mr YASODA, Yohei (Senior Manager, Business Development and Operations, Kyoto Fusioneering Ltd)

Session Classification: Part II

Contribution ID: 14 Type: not specified

☒ Radio Frequency & Power Supplies

Monday 12 May 2025 13:30 (20 minutes)

- "Accelerating the future"
- "Radio Frequency Source"
- "Power Supply"

Presenters: Mr RUIZ, Constantino (Business Development Manager. AWGE Technologies, S.L.); Mr YOSHIOKA, Yuto (Vice President of Business Development and Operations, Kyoto Fusioneering Ltd.); Mr TOYODA, Ichiro (Vice President Chief Product Officer Canon Electron Tubes & Devices Co, Ltd.)

Session Classification: Part II

Contribution ID: 15 Type: not specified

Overview of Fusion industry in Spain by CDTI

Monday 12 May 2025 11:40 (10 minutes)

Presenter: Ms DEL CERRO, Belén (Spanish Industrial Liaison Officer for ITER and IFMIF-DONES

CDTI)

Session Classification: Part II

Contribution ID: 16 Type: not specified

Connecting with the science by IFMIF-DONES Industry Office

Monday 12 May 2025 13:50 (10 minutes)

Presenter: Mr FERNÁNDEZ, Erik (Director General. Spanish Association of the Science Indus-

try)

Session Classification: Part II

Contribution ID: 17 Type: not specified

Technical Challenge by Spain and Japan

Monday 12 May 2025 11:50 (2 hours)

Session Classification: Part II